An analytic solution for a non-local initial-boundary value problem including a partial differential equation with variable coefficients

Document Type: Research Paper

Authors

1 Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran.

2 Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran

Abstract

‎This paper considers a non-local initial-boundary value problem containing a first order partial differential equation with variable coefficients‎. ‎At first‎, ‎the non-self-adjoint spectral problem is derived‎. ‎Then its adjoint problem is calculated‎. ‎After that‎, ‎for the adjoint problem the associated eigenvalues and the subsequent eigenfunctions are determined‎. ‎Finally the convergence of series solution and the uniqueness of this solution will be proved‎.

Keywords

Main Subjects


N. Aliev, M. Jahanshahi and S. M. Hosseini, An analytical-numerical method for investigation and solving three dimensional steady state Navier-Stokes equations, II, Int. J. Differ. Equ. Appl. 10 (2005), no. 2, 135--145.

G. Avalishvili and M. Avalishvili, On a nonlocal problem with integral boundary conditions for a multidimensional elliptic equation, Appl. Math. Lett 24 (2011), no. 4, 566--571.

G. Berikelashvili and N. Khomeriki, On the convergence of difference schemes for one nonlocal boundary-value problem, Lith. Math. J. 52 (2012), no. 4, 353--362.

A. Burchard and M. Chugunova, On computing the instability index of a non-self-adjoint differential operator associated with coating and rimming ows, SIAM J. Math. Anal. 43 (2011), no. 1, 367--388.

R. Carlson, Adjoint and self-adjoint differential operators on graphs, Electron. J. Differential Equations (1998), no. 6, 10 pages.

R. Ciupaila, M. Sapagovas and O. Stikonien, Numerical solution of nonlinear elliptic equation with nonlocal condition, Nonlinear Anal. Model. Control 18 (2013), no. 4, 412--426.

G. Evans, J. Blackledge and P. Yardley, Analytic Methods for Partial Differential Equations, Springer Undergraduate Mathematics Series, Springer-Verlag London, Ltd., London, 2000.

G. Freiling and A. Yarco, Inverse problem for Sturm-Liouville equation with boundary conditions, J. Inverse Problem 20 (2010).

M. G. Gasymov and G. S. Guseĭnov, Determination of a diffusion operator from spectral data, Akad. Nauk Azerbaĭdzhan. SSR Dokl. 37 (1981), no. 2, 19--23.

D. G. Gordeziani and G. A. Avalishvili, Time-nonlocal problems for Schrodinger type equations, II, Results for specific problems, Differ. Equ. 41 (2005), no. 6, 852--859.

M. Jahanshahi and A. Ahmadkhanloo, The wave equation in non-classic cases: non-self adjoint with non-local and non-periodic boundary conditions, Iran. J. Math. Sci. Inform. 9 (2014), no. 1, 1--12, 100.

M. Jahanshahi, N. Aliev and S. M. Hosseini, An analytic method for investigation and solving two-dimensional steady state navier-stokes equations I, Southeast Asian Bull. Math. 33 (2009), no. 6, 1075--1089.

M. Jahanshahi and N. Aliev, Reduction of linearized Benjamin-Ono equation to the Schrdinger equation, Int. Math. Forum 2 (2007), no. 11, 543--549,

M. Jahanshahi and M. Darabadi, Existence and uniqueness of solution of a non-self-adjoint initial-boundary value problem for partial differential equation with non-local boundary conditions, Vietnam J. Math., Accepted.

M. Jahanshahi and M. Fatehi, Analytic solution for the cauchyriemann equation with nonlocal boundary conditions in the first quarter, Int. J. Pure Appl. Math. 46 (2008), no. 2, 245--249,

M. Jahanshahi and M. Sajjadmanesh, A new method for investigation and recognizing of self-adjoint boundary value problems, Journal of Science (Kharazmi University) 12 (2012), no. 1, 295--304.

T. Myint-U and L. Debnath, Linear partial Differential Equations for Scientists and Engineers, Birkhäuser, Boston, 2007.


Volume 42, Issue 2
March and April 2016
Pages 315-326
  • Receive Date: 09 September 2014
  • Revise Date: 12 December 2014
  • Accept Date: 11 January 2015